# SDR DXTA2019110403018

- Difficulty date: November 2, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N235QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6125
- Aircraft time: 1,047 hours, 596 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG BURNING SMELL FROM CHILLER IN THE GALLEY.
